Kraüter conjecture on permanents is true

M. V. Budrevich, A. E. Guterman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper we investigate the permanent of (-1, 1)-matrices over fields of zero characteristics and our main goal is to provide a sharp upper bound for the value of the permanent of such matrices depending on matrix rank, solving Wang's problem posed in 1974 by confirming Kraüter conjecture formulated in 1985.

Original languageEnglish
Pages (from-to)306-343
Number of pages38
JournalJournal of Combinatorial Theory. Series A
StatePublished - Feb 2019
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2018 Elsevier Inc. All rights reserved.


  • Permanent
  • Rank
  • ±1-matrices


Dive into the research topics of 'Kraüter conjecture on permanents is true'. Together they form a unique fingerprint.

Cite this